A note on equivalences in measuring returns to scale

Zelenyuk, Valentin (2013) A note on equivalences in measuring returns to scale. International Journal of Business and Economics, 12 1: 85-89.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Zelenyuk, Valentin
Title A note on equivalences in measuring returns to scale
Journal name International Journal of Business and Economics
ISSN 1607-0704
Publication date 2013-06
Sub-type Article (original research)
Volume 12
Issue 1
Start page 85
End page 89
Total pages 5
Place of publication Taiwan, Republic of China
Publisher Feng Chia University, College of Business
Collection year 2014
Language eng
Keyword Scale elasticity
Economies of scale
Distance functions
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2014 Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 09 Jan 2014, 11:42:08 EST by Alys Hohnen on behalf of School of Economics